# SDR SWAA2018062823159

- Difficulty date: June 14, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A14001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER INSPAR RIB CRACKED, STAB STA 120.3, 2ND VERTICAL STIFFENER FROM THE FRONT.  REPAIRED RIB IAW SRM.
